Menu_Home Home   Menu_Latest Latest   Menu_Search Advanced Search   Menu_Browse_by_Year By Year   Menu_Browse_by_Division By Division
  
Screen decoration graphicsLogo

Modal logics for metric spaces: open problems

Kurucz, A. and Wolter, F. and Zakharyaschev, M. (2005) Modal logics for metric spaces: open problems. In: We Will Show Them: Essays in Honour of Dov Gabbay, Volume 2. College Publications, pp. 193-208.

Full text not available from this repository.


Item Type:Book Section
Subjects:UNSPECIFIED
ID Code:160
Deposited By:Dr Agi Kurucz
Deposited On:26 Oct 2007 14:16
Last Modified:01 Nov 2007 18:17

Repository Staff Only: item control page